# SDR ASAA2013032494257

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 22,502 hours, 6,913 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: MS274182A
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FL350, WITH 10,000 LBS FUEL REMAINING IN CENTER TANK, LT CENTER TANK LOW PRESSURE LIGHT ILLUMINATED.  ACCOMPLISHED FUEL PUMP LOW PRESSURE QRH PROCEDURE, TURNED OFF PUMP AND OPENED CROSSFEED.  REMAINDER OF CENTER TANK FUEL BURNED NORMALLY VIA RT CENTER TANK BOOST PUMP.  TRANSFERRED FUEL INTO CTR TANK AND WITH LT CTR TANK PUMP ON, SHOOK DOWN WIRING  D876, D626, D802, D40258P, & D40428P.  NO DEFECTS NOTED REF WDM28-43-11, & 28-23-11.  REPLACED R54 AND R962 GFI RELAY.  TESTED GOOD IAW AMM 28-22-41.  FUEL PUMP TESTED GOOD FOR POWER OPS TEST GOOD IAW AMM 28-22-41.
